Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 4, NWS Lubbock, TX

February 20, 201315 counties in Texas

NWS Lubbock, TX issued this wind advisory at Feb 20, 2013, 3:06 PM CST for 15 counties in Texas. It took effect at Feb 21, 2013, 10:00 AM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2013, 3:06 PM CST (21:06 UTC)
In effect from
Feb 21, 2013, 10:00 AM CST
Expired
Feb 21, 2013, 2:19 PM CST
In force
4 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Stonewall County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 17 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WWUS74 KLUB 202106
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
306 PM CST WED FEB 20 2013

TXZ027>029-033>044-210515-
/O.NEW.KLUB.WI.Y.0004.130221T1600Z-130222T0000Z/
BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
306 PM CST WED FEB 20 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 

* TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING ACROSS
  THE WESTERN SOUTH PLAINS BUT POSSIBLY AS LATE AS EARLY AFTERNOON
  ACROSS THE SOUTHERN ROLLING PLAINS.

* WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  AROUND 50 MPH POSSIBLE.

* IMPACTS...TRAVEL WILL BECOME MORE DIFFICULT PARTICULARLY WHEN
  DRIVING HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS.
  BLOWING DUST IS LIKELY TO OCCUR WITH THESE WIND SPEEDS RESULTING
  IN VISIBILITY RESTRICTIONS ESPECIALLY NEAR OPEN FIELDS AND
  CONSTRUCTION SITES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
226 
WWUS74 KLUB 210514
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1114 PM CST WED FEB 20 2013

TXZ027>029-033>044-211200-
/O.CON.KLUB.WI.Y.0004.130221T1600Z-130222T0000Z/
BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
1114 PM CST WED FEB 20 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY...

* TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING ACROSS 
  THE WESTERN SOUTH PLAINS BUT POSSIBLY AS LATE AS EARLY 
  AFTERNOON ACROSS THE SOUTHERN ROLLING PLAINS. 

* WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  AROUND 50 MPH POSSIBLE. 

* IMPACTS...TRAVEL WILL BECOME MORE DIFFICULT PARTICULARLY WHEN 
  DRIVING HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS. 
  BLOWING DUST IS LIKELY TO OCCUR WITH THESE WIND SPEEDS 
  RESULTING IN VISIBILITY RESTRICTIONS ESPECIALLY NEAR OPEN 
  FIELDS AND CONSTRUCTION SITES. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
382 
WWUS74 KLUB 211200
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
600 AM CST THU FEB 21 2013

TXZ027>029-033>044-212000-
/O.CON.KLUB.WI.Y.0004.130221T1600Z-130222T0000Z/
BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
600 AM CST THU FEB 21 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING ACROSS 
  THE WESTERN SOUTH PLAINS BUT POSSIBLY AS LATE AS EARLY 
  AFTERNOON ACROSS THE SOUTHERN ROLLING PLAINS. 

* WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  AROUND 50 MPH POSSIBLE. 

* IMPACTS...TRAVEL WILL BECOME MORE DIFFICULT PARTICULARLY WHEN 
  DRIVING HIGH PROFILE VEHICLES ON NORTH TO SOUTH ROADWAYS. 
  BLOWING DUST IS LIKELY TO OCCUR WITH THESE WIND SPEEDS 
  RESULTING IN VISIBILITY RESTRICTIONS ESPECIALLY NEAR OPEN 
  FIELDS AND CONSTRUCTION SITES. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JORDAN
161 
WWUS74 KLUB 212019
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
219 PM CST THU FEB 21 2013

TXZ027>029-033>044-212130-
/O.CAN.KLUB.WI.Y.0004.000000T0000Z-130222T0000Z/
BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON...
ASPERMONT
219 PM CST THU FEB 21 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND
ADVISORY. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED UNTIL SUNSET
THEN SWITCHING TO THE NORTH AND DECREASING TO 10 MPH OR LESS FOR
MUCH OF THE NIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 11:23 AM CST, 3 hours 43 minutes earlier.

Area forecast discussion, Feb 20, 11:23 AM CST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1123 AM CST WED FEB 20 2013

.UPDATE...
EARLY MORNING PRECIP WELL OUT OF THE FCST AREA NOW AS DEEP
MOISTURE PLUME HAS SHIFTED EWD. FOR THE MOST PART WILL NOW HAVE TO
WAIT FOR THE MAIN DYNAMIC LIFT ASSOCIATED WITH THE UPPER LOW THE
CENTER OF WHICH AT 17Z WAS NEAR YUMA. THAT WILL MOST LIKELY OCCUR
DURING THE EVENING HOURS. 06Z TTU-WRF DID PICK UP ON THE BATCH OF
SHRA AND TSRA CURRENTLY MOVING NNEWD ACROSS THE WRN PANHANDLE.
COULD SEE SOME ADDITIONAL LIGHT SHOWER DEVELOPMENT THIS AFTERNOON
IN AREA OF MOIST UPSLOPE FLOW FAVORING ERN ZONES...BUT CHANCES NOT
LOOKING AS GOOD AS FCST POPS INDICATE. AS A RESULT WILL LOWER POPS
INTO THE CHC CATEGORY OR BELOW. FOR NOW POST-00Z POPS LOOK FINE.
MAY REFINE THOSE SOME WITH THE AFTN PACKAGE LATER TODAY.

OTHER ISSUE IS TIMING AND EXTENT OF THE CLEARING OF LOW CLOUDS.
PROCESS NOT FAR OFF PREVIOUS FCST. IF ANYTHING IT APPEARS TO BE A
BIT SLOWER. RESULT SHOULD BE SLIGHLY COOLER TEMPS FOR THOSE AREAS
ON THE CAPROCK THAT PROBABLY WILL NOT SEE AS MUCH SUN AS
PREVIOUSLY INDICATED.

&&

.AVIATION...
IN THE NEAR TERM ISSUES TO PERSIST WITH IFR CIGS AT KLBB AND MVFR
CIGS AT KCDS. STILL EXPECT CIGS TO SLOWLY LIFT AT KLBB...JUST
SLOWER THAN PREVIOUSLY INDICATED. AT KCDS...MVFR LIKELY TO PREVAIL
WITH SOME CHANCE OF DROPPING INTO IFR THIS AFTN WITH PERSISTENT MOIST
ADVECTION TOWARD THAT TAF SITE. FOCUS THEN SHIFTS TO A SHIELD OF
SHRA AND TSRA EXPECTED TO DEVELOP THIS EVENING NEAR THE NEW MEXICO
LINE THEN SHIFTING EWD TO AFFECT BOTH TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 421 AM CST WED FEB 20 2013/

SHORT TERM...
YET ANOTHER INTERESTING FORECAST TO KICK OFF THE FIRST DAY OF MY SET
OF MIDNIGHT SHIFTS.  SOUTHWESTERLY FLOW ALOFT IS IN PLACE AHEAD OF A
CLOSED LOW THAT HAS MOVED ONSHORE OVER SRN CALIFORNIA.  THIS HAS
ALLOWED A GOOD FETCH OF PACIFIC MOISTURE TO PUSH OVER THE REGION EARLY
THIS MORNING...HOWEVER LATEST WATER VAPOR SATELLITE IMAGERY
INDICATES THAT THE DEEPEST MOISTURE IN THIS PLUME IS ALREADY
STARTING TO SHIFT TO THE EAST.  RADAR TREND OVERNIGHT HAS BEEN FOR
THE EXPANSIVE SHIELD OF RAIN TO PUSH EAST WITH THE MID-LEVEL
MOISTURE BAND.  SINCE 345 AM CST...AN ANOTHER AREA OF SHOWERS AND
EMBEDDED THUNDERSTORMS HAS STARTED TO PUSH OUT OF EASTERN NEW MEXICO
INTO THE WESTERN SOUTH PLAINS.  THIS APPEARS TO BE LOCATED ON THE
NORTHERN EDGE OF AN AREA OF ELEVATED CAPE ACCORDING TO THE SPC
MESOSCALE ANALYSIS GRAPHICS.  THE NLDN HAS SHOWN SEVERAL CG STRIKES
AND THE TTU LMA HAS SHOWN CONSIDERABLE ACTIVITY ALOFT WITH THE
STRONGER OF THE STORMS OVER COCHRAN INTO HOCKLEY COUNTIES.

TREND IN THE MODELS HAS BEEN FOR THE CLOSED LOW TO CONTINUE TO
DEEPEN AS IT MOVES FURTHER SOUTH SO THERE IS SOME UNCERTAINTY ON HOW
FAR SOUTH THE CORE OF THE LOW WILL TRACK AND WHETHER IT WILL SLOW
DOWN ANY FURTHER IF IT DOES CONTINUE TO DEEPEN.  EVEN WITH THIS
POSSIBILITY...THERE IS AN OVERALL SIMILARITY IN THE TIMING OF HOW
THINGS MAY GO FOR TODAY.  BROAD AREA OF RAIN WILL CONTINUE TO PUSH
OFF TO THE EAST WITH THE SECOND AREA OF SHOWERS AND STORMS PUSHING
OFF TO THE NORTH AND EAST THROUGH LATE MORNING.  THERE LOOKS TO BE A
LULL FROM LATE THIS MORNING INTO THE AFTERNOON/EARLY EVENING WITH
SOME LIGHT SHOWERS OVER THE REGION.  LATE THIS EVENING INTO TONIGHT
AS THE MAIN STORM SYSTEM APPROACHES FROM THE WEST...ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS MAY DEVELOP AS THE DRYLINE/PACIFIC FRONT
RACES ACROSS THE REGION.  TWO THINGS THAT WILL LIMIT THUNDERSTORM
COVERAGE WILL BE EXTENSIVE CLOUD COVER OVER ALL BUT THE WESTERN
COUNTIES OF THE FORECAST AREA AND THE LACK OF DEEP/SURFACE BASED
INSTABILITY.  MOST OF THE MODELS KEEP CAPE VALUES UNDER 200 J/KG
THROUGH THE DAY...BUT THE TTU WRF DOES HAVE A NARROW RIBBON OF CAPE
VALUES BETWEEN 1000-1600 J/KG BY 00Z/6PM CST THIS EVENING WHERE IT
APPEARS TO CLEAR SKIES OUT ENOUGH TO GENERATE WARMER SURFACE
TEMPERATURES.  CLOUD COVER WILL ALSO AFFECT HIGH TEMPERATURES ACROSS
THE REGION WITH MOST OF THE AREA REMAINING IN THE 40S TO NEAR
50...WITH THE COUNTIES ALONG THE STATE LINE CLIMBING TO NEAR 60.

PACIFIC FRONT/DRYLINE WILL RAPIDLY PUSH EAST AFTER 06Z QUICKLY
BRINGING AN END TO THE PRECIPITATION FROM WEST TO EAST. WEST WIND OF
15 TO 25 MPH SHOULD HELP TO KEEP TEMPERATURES FROM FALLING OFF TOO
MUCH FOR LOW TEMPERATURES THURSDAY MORNING AS WELL AS PREVENT ANY
KIND OF FOG/LOW CLOUD FORMATION.

LONG TERM...
THE STORM SYSTEM THAT WILL BRING THE RAIN CHANCES IN THE SHORT TERM
WILL QUICKLY LIFT NORTHEASTWARD AWAY FROM WEST TEXAS DURING THE DAY
THURSDAY TAKING ANY PRECIPITATION CHANCES WITH IT. IN ITS WAKE...A
TIGHT MSLP AND LOW-LEVEL HEIGHT GRADIENT WILL EXIST OVER THE SOUTH
PLAINS AND ROLLING PLAINS...BEHIND THE EARLY DAY PACIFIC FROPA.
WINDS WILL QUICKLY INCREASE AFTER DAYBREAK THURSDAY...AND WITH THE
CURRENT FORECAST TRACK OF THE 850 MB LOW MOVING ACROSS THE
PANHANDLES THROUGH THE FIRST HALF OF THE DAY AND THEN INTO EASTERN
KANSAS BY LATE IN THE DAY...THIS WILL PLACE THE STRONGEST LOW-
LEVELS WINDS /~30 KNOTS AT 850 MB/ ACROSS THE CENTRAL AND SOUTHERN
ZONES THROUGH THE FIRST HALF OF THE DAY BEFORE THE PRESSURE AND
HEIGHT GRADIENTS RELAX THROUGH THE AFTERNOON HOURS. EXPECT
SUSTAINED WINDS OF 25 TO 35 MPH TO DEVELOP AND SPREAD FROM WEST TO
EAST FROM THE SOUTH PLAINS INTO ROLLING PLAINS THURSDAY
MORNING...BEFORE THEY GRADUALLY DECREASE THROUGH THE AFTERNOON
HOURS. EVEN WITH THE RAINS BEFORE THEN...WOULD EXPECT SOME BLOWING
DUST TO BE LOFTED BY THE STOUT WINDS. OF NOTE...IF THIS CURRENT
TRACK HOLDS...THE NORTHERN ZONES MAY ACTUALLY BE SPARED FROM THE
STRONGEST WINDS...THOUGH THEY WILL BE THE FIRST TO FEEL THE
IMPACTS OF A SECONDARY COLD FRONT THAT WILL MOVE IN DURING THE
LATE AFTERNOON HOURS...WITH THE COOLER AIR SPREADING THROUGH THE
REMAINDER OF THE CWA BY EARLY FRIDAY MORNING. TEMPERATURES
TOMORROW WILL MODERATE BACK TOWARD AVERAGE FOR MOST SPOTS THANKS
TO A RETURN OF THE SUN AND THE DOWNSLOPING WINDS...THOUGH WARMING
ACROSS THE NORTHERN ZONES MAY BE STUNTED A BIT BY SOME RESIDUAL
CLOUD COVER AND THE EARLIER ARRIVAL OF NORTHERLY WINDS AND CAA
BEHIND THE SECOND COLD FRONT OF THE DAY. EVEN WHERE THE STRONGER
WINDS BLOW ACROSS THE CENTRAL/SOUTHERN ZONES...THE SEASONABLY COOL
TEMPERATURES AND RECENT RAIN SHOULD TEMPER THE OVERALL FIRE DANGER
THURSDAY AFTERNOON.

THE INTRUDING SFC RIDGE WILL THEN KEEP READINGS ON THE COOL SIDE TO
CLOSE OUT THE WEEK...THOUGH IT WILL ALSO PROVIDE A LIGHT WIND DAY. A
PROGRESSIVE BUT RELATIVELY FLAT UPPER TROUGH WILL SWING ACROSS THE
REGION ON FRIDAY...BUT IT WILL LACK MOISTURE AND WILL ONLY PROVIDE A
FEW MID-CLOUDS. THIS PASSING WAVE WILL ALSO INDUCE SFC TROUGHING IN
EASTERN NM...WHICH COULD IN TURN BRING BREEZY WESTERLY WINDS TO THE
FAR WESTERN ZONES LATE IN THE DAY. THE UA AND SFC TROUGH WILL
TRANSLATE TO THE EAST EARLY SATURDAY...WITH DOWNSLOPING BREEZES
WARMING THINGS BACK UP TO OR SLIGHTLY ABOVE AVERAGE FOR THE FIRST
HALF OF THE WEEKEND.

ATTENTION WILL THEN TURN TO THE NEXT PROGRESSIVE UPPER LEVEL STORM
SYSTEM THAT IS PROGGED TO QUICKLY APPROACH FROM THE GREAT BASIN BY
LATE IN THE WEEKEND. THE GFS CONTINUES TO BE QUICKER AND FURTHER
NORTH THAN THE ECMWF...THOUGH THE LATEST ECMWF HAS TRENDED A LITTLE
FASTER. REGARDLESS...EVEN WITH THE FURTHER SOUTH SOLUTION TAKES THE
MID-LEVEL LOW CENTER ACROSS THE PANHANDLES AND THE BEST
PRECIPITATION CHANCES WOULD BE FAVORED NORTH AND EAST OF THE FA.
IT IS NOT OUT OF THE QUESTION THAT LIGHT WINTRY PRECIPITATION
COULD THREATEN THE FAR NORTHERN ZONES SUNDAY OR EARLY
MONDAY...THOUGH CONFIDENCE IN THIS IS TOO LOW TO INSERT INTO THE
FORECAST ATTM. INSTEAD...A GREATER CONCERN WILL BE ANOTHER WINDY
DAY...WITH THE FASTER GFS SUPPORTING A BREEZY TO WINDY
SUNDAY...THOUGH A SLOWER SOLUTION COULD BRING THE STRONGEST WIND
FIELDS ACROSS THE SOUTH PLAINS SUNDAY NIGHT. AT THIS POINT...DID
TREND WINDS UPWARD SOLIDLY INTO THE BREEZY CATEGORY
SUNDAY...THOUGH NOT AS HIGH AS THE MEX GUIDANCE OF 30 KNOTS.
BEHIND THIS UA LOW COOLER AIR WILL FILTER IN EARLY NEXT WEEK. WE
WILL THEN HAVE TO WATCH AS YET ANOTHER UPPER TROUGH ADVANCES TOWARD
THE SOUTHERN HIGH PLAINS BY LATE TUESDAY OR WEDNESDAY OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  32  51  20  52 /  40  40  10   0   0
TULIA         45  33  50  23  49 /  40  60  10   0   0
PLAINVIEW     46  34  53  23  52 /  30  60  10   0   0
LEVELLAND     52  35  58  24  57 /  30  50   0   0   0
LUBBOCK       47  36  57  24  55 /  30  60   0   0   0
DENVER CITY   61  34  61  25  58 /  20  40   0   0   0
BROWNFIELD    55  35  60  23  57 /  30  50   0   0   0
CHILDRESS     44  36  54  25  49 /  40  80  10   0   0
SPUR          46  40  59  26  52 /  40  80   0   0   0
ASPERMONT     48  43  61  28  54 /  40  80   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Feb 20, 6:01 AM CST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
601 AM CST WED FEB 20 2013

TXZ021>044-211215-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
601 AM CST WED FEB 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND RACE FROM
WEST TO EAST ACROSS THE OUTLOOK AREA THIS EVENING AND OVERNIGHT.
A FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP AND BRING THE
RISK OF LARGE HAIL TO ONE INCH IN DIAMETER...WITH THE SOUTHERN
ROLLING PLAINS BEING MOST FAVORED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DRY WESTERLY WINDS MAY BECOME SUSTAINED IN EXCESS OF 30 MPH ON
THURSDAY...LOFTING BLOWING DUST AND CREATING ELEVATED FIRE
WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.